| Model Number |
37701 |
| Medical Device Problem Code |
Intermittent Continuity (1121)
| Health Effect - Clinical Code |
Therapeutic Effects, Unexpected (2099)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 37746, serial# (b)(4), product type: programmer, patient.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a patient with an implantable neurostimulator (ins) for the treatment of non-malignant pain, spinal stenosis, and radicular pain syndrome (radiculopathies).It was reported that the patient was trying to turn their ins off for an mri but they only got poor communication.The patient stated they still feel their stimulation on most of the time but sometimes did not feel anything at all.The patient programmer (pp) had poor communication with and without the antenna.A replacement pp was sent.Additional information was received from a manufacturer representative (rep) who stated the patient received the pp but were not able to put the ins in mri mode.It was reviewed that the patient¿s ins did not have mri mode.It was reviewed how to turn the ins on and off.It was confirmed that the pp was successfully communicating with the ins.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.